# SDR ASAA2016031615959

- Difficulty date: March 16, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 7,226 hours, 2,353 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP SELECTOR, PRIMARY INOPERATIVE, APPLIED IAW FCP. ACFT GROUNDED.  ACCOMPLISHED BITE ON NR 2 PACK TEMP CONTROLLER IAW AMM 21-61-00. FOUND NR 2 CONTROLLER FAILS BITE FOR, FLT DECK TRIM VALVE.  VERIFY PASSES TEST. CLEARED FAULTS SYS OPS CHECKS NORMAL, REF AMM 21-61-00.
